MATHEMATICA BOHEMICA, Vol. 140, No. 1, pp. 81-109, 2015

Very weak solutions of the stationary Stokes equations in unbounded domains of half space type

Reinhard Farwig, Jonas Sauer

Reinhard Farwig, Jonas Sauer, Fachbereich Mathematik, Technische Universit├Ąt Darmstadt, Schloßgartenstrasse 7, 64283 Darmstadt, Germany, e-mail: farwig@mathematik.tu-darmstadt.de, jsauer@mathematik.tu-darmstadt.de

Abstract: We consider the theory of very weak solutions of the stationary Stokes system with nonhomogeneous boundary data and divergence in domains of half space type, such as $\mathbb R^n_+$, bent half spaces whose boundary can be written as the graph of a Lipschitz function, perturbed half spaces as local but possibly large perturbations of $\mathbb R^n_+$, and in aperture domains. The proofs are based on duality arguments and corresponding results for strong solutions in these domains, which have to be constructed in homogeneous Sobolev spaces. In addition to very weak solutions we also construct corresponding pressure functions in negative homogeneous Sobolev spaces.

Keywords: Stokes equation; very weak solution; strong solution; domain of half space type

Classification (MSC 2010): 76D05, 35Q30, 35J65


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]